# SDR AWXA200501298

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679413
- Part serial: NSN
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED 4 CRACKS ON THE BOTTOM OF THE NR 2 SLAT SKIN, OUTBOARD OF ACTUATOR FROM SS221 TO SS225.  MAINTENANCE CUT OUT DAMAGED SKIN IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE BOTTOM OF THE NR 2 SLAT SKIN, OUTBOARD OF ACTUATOR FROM SS221 TO SS225 IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.
